# SDR AALA20050174

- Difficulty date: March 6, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N70072
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 515
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: A3241030600200
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

MIA - GREEN SYSTEM QUANTITY SHOWED AT RED DOT.  MANUALLY EXTENDED GEAR.  FOUND PRESSURE LINE IN CENTER GEAR WELL CRACKED.  REPLACED PRESSURE LINE IN CENTER GEAR WELL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
